# SDR ASAA1178779

- Difficulty date: December 18, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 986.5 LBL 30.  REPAIRED FLOORBEAM IAW B737 700 SRM 53 00 51 REPAIR 1 FIG 203.
